# SDR 2001UALA02444

- Difficulty date: December 20, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 35,692 hours, 25,404 cycles
- Engine: Ge CFM56*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Mlg Anti Skid
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PLANE DIVERTED TO LAX DUE TO ANTISKID PROBLEM, AND SHORT RUNWAYS AT BUR.  SUPPLEMENTAL DATA UPDATE REPLACED LEFT MLG INBOARD ANTI-SKID TRANSDUCER.
